# SDR UALA2009042201169

- Difficulty date: April 22, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 37,778 hours, 10,603 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582233
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FLASH ON AND OFF ENTIRE FLIGHT SEATS 37-42B.  REPLACED EEL BATT PACK M1561, TEST OK.
